# SDR DALA13009290853

- Difficulty date: February 24, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 83,403 hours, 84,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST TWO EMERGENCY LIGHTS ON CATWALK INOPERATIVE.  REPLACED LAMPS NEXT TO LAST CATWALK EMERGENCY LIGHT AND REPLACED LIGHT ASSY AT LAST EMERGENCY LIGHT IAW WDM. OPS CHECKED GOOD IAW AMM.
